# SDR COMA9860228

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R931017
- Condition: Worn
- Location: Rt Te Flap
- Part time: 9,942 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT INBOARD FLAP ACTUATOR TO HAVE EXCESSIVE PLAY.  REPLACED ACTUATOR.
